{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,2]],"date-time":"2026-03-02T09:48:01Z","timestamp":1772444881412,"version":"3.50.1"},"reference-count":12,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,10,10]]},"DOI":"10.7759\/cureus.94282","type":"journal-article","created":{"date-parts":[[2025,10,10]],"date-time":"2025-10-10T14:36:12Z","timestamp":1760106972000},"source":"Crossref","is-referenced-by-count":2,"title":["Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Due to Trimethoprim: A Case Report"],"prefix":"10.7759","author":[{"given":"Hammad Buksh","family":"Ilahi","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Maheen Bhangwar","family":"Baloch","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Eirini","family":"Kasfiki","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaip.2022.02.004","article-title":"Drug-induced hypersensitivity syndrome (DIHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): clinical features and pathogenesis","volume":"10","author":"Hama N","year":"2022","unstructured":"Hama N, Abe R, Gibson A, Phillips EJ. Drug-induced hypersensitivity syndrome (DIHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): clinical features and pathogenesis. J Allergy Clin Immunol Pract. 2022, 10:1155-67. 10.1016\/j.jaip.2022.02.004","journal-title":"J Allergy Clin Immunol Pract"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1001\/archdermatol.2010.198","article-title":"Drug reaction with eosinophilia and systemic symptoms: a retrospective study of 60 cases","volume":"146","author":"Chen YC","year":"2010","unstructured":"Chen YC, Chiu HC, Chu CY. Drug reaction with eosinophilia and systemic symptoms: a retrospective study of 60 cases. Arch Dermatol. 2010, 146:1373-9. 10.1001\/archdermatol.2010.198","journal-title":"Arch Dermatol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2013.01.033","article-title":"DRESS syndrome: part I. Clinical perspectives","volume":"68","author":"Husain Z","year":"2013","unstructured":"Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: part I. Clinical perspectives. J Am Acad Dermatol. 2013, 68:693-708. 10.1016\/j.jaad.2013.01.033","journal-title":"J Am Acad Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1111\/bjd.12501","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun SH","year":"2013","unstructured":"Kardaun SH, Sekula P, Valeyrie-Allanore L, et al.. Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study. Br J Dermatol. 2013, 169:1071-80. 10.1111\/bjd.12501","journal-title":"Br J Dermatol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"156","author":"Kardaun SH","year":"2007","unstructured":"Kardaun SH, Sidoroff A, Valeyrie-Allanore L, Halevy S, Davidovici BB, Mockenhaupt M, Roujeau JC. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?. Br J Dermatol. 2007, 156:609-11. 10.1111\/j.1365-2133.2006.07704.x","journal-title":"Br J Dermatol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.4103\/idoj.idoj_196_21","article-title":"RegiSCAR DRESS (drug reaction with eosinophilia and systemic symptoms) validation scoring system and Japanese consensus group criteria for atypical drug-induced hypersensitivity syndrome (DiHS): a comparative analysis","volume":"13","author":"Sasidharanpillai S","year":"2022","unstructured":"Sasidharanpillai S, Ajithkumar K, Jishna P, Khader A, Anagha KV, Binitha MP, Chathoth AT. RegiSCAR DRESS (drug reaction with eosinophilia and systemic symptoms) validation scoring system and Japanese consensus group criteria for atypical drug-induced hypersensitivity syndrome (DiHS): a comparative analysis. Indian Dermatol Online J. 2022, 13:40-5. 10.4103\/idoj.idoj_196_21","journal-title":"Indian Dermatol Online J"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2009.08.050","article-title":"Retrospective analysis of drug-induced hypersensitivity syndrome: a study of 27 patients","volume":"63","author":"Ang CC","year":"2010","unstructured":"Ang CC, Wang YS, Yoosuff EL, Tay YK. Retrospective analysis of drug-induced hypersensitivity syndrome: a study of 27 patients. J Am Acad Dermatol. 2010, 63:219-27. 10.1016\/j.jaad.2009.08.050","journal-title":"J Am Acad Dermatol"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.73558","article-title":"Drug reaction with eosinophilia and systemic symptoms secondary to trimethoprim\/sulfamethoxazole: a case report","volume":"16","author":"Szczepanek D","year":"2024","unstructured":"Szczepanek D, Shivarajpur A, Boccio E. Drug reaction with eosinophilia and systemic symptoms secondary to trimethoprim\/sulfamethoxazole: a case report. Cureus. 2024, 16:e73558. 10.7759\/cureus.73558","journal-title":"Cureus"},{"key":"ref9","article-title":"Trimethoprim-sulfamethoxazole-induced drug eruption with eosinophilia and systemic symptoms (DRESS)","volume":"16","author":"Antia C","year":"2017","unstructured":"Antia C, Persad L, Alikhan A. Trimethoprim-sulfamethoxazole-induced drug eruption with eosinophilia and systemic symptoms (DRESS). J Drugs Dermatol. 2017, 16:1043-6.","journal-title":"J Drugs Dermatol"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1080\/14740338.2017.1270940","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): incidence, pathogenesis and management","volume":"16","author":"Shiohara T","year":"2017","unstructured":"Shiohara T, Kano Y. Drug reaction with eosinophilia and systemic symptoms (DRESS): incidence, pathogenesis and management. Expert Opin Drug Saf. 2017, 16:139-47. 10.1080\/14740338.2017.1270940","journal-title":"Expert Opin Drug Saf"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1155\/2019\/7863815","article-title":"Pulmonary manifestations of drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a systematic review","volume":"2019","author":"Taweesedt PT","year":"2019","unstructured":"Taweesedt PT, Nordstrom CW, Stoeckel J, Dumic I. Pulmonary manifestations of drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a systematic review. Biomed Res Int. 2019, 2019:7863815. 10.1155\/2019\/7863815","journal-title":"Biomed Res Int"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1016\/j.alit.2019.03.006","article-title":"Drug-induced hypersensitivity syndrome (DiHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): an update in 2019","volume":"68","author":"Shiohara T","year":"2019","unstructured":"Shiohara T, Mizukawa Y. Drug-induced hypersensitivity syndrome (DiHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): an update in 2019. Allergol Int. 2019, 68:301-8. 10.1016\/j.alit.2019.03.006","journal-title":"Allergol Int"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/419942-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-due-to-trimethoprim-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,10,10]],"date-time":"2025-10-10T14:36:13Z","timestamp":1760106973000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/419942-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-due-to-trimethoprim-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,10,10]]},"references-count":12,"URL":"https:\/\/doi.org\/10.7759\/cureus.94282","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,10,10]]}}}